ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Предельные теоремы для времени ожидания в одноканальных приоритетных системах

Даниелян, Э. А. (1980) Предельные теоремы для времени ожидания в одноканальных приоритетных системах. ՀՍՍՀ ԳԱ Զեկույցներ, 71 (3). pp. 129-135. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
872Kb

Item Type:Article
Additional Information:Սահմանային թեորեմներ սպասման ժամանակի համար միալար նախապատվությամբ համակարգերում։ Limit theorems for the weiting time in single server priority queues.
Uncontrolled Keywords:Դանիելյան Է. Ա., Danielian E. A.
Subjects:Q Science > QA Mathematics
ID Code:4352
Deposited By:NAS Reports
Deposited On:26 Nov 2012 14:57
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page